MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PARTIAL ARTICULAR SURFACE LEFT MEDIAL SIZE D 10 MM THICKNESS; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PARTIAL ARTICULAR SURFACE LEFT MEDIAL SIZE D 10 MM THICKNESS; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling (2091); Osteopenia/ Osteoporosis (2651); Limited Mobility Of The Implanted Joint (2671)
Date of Event 08/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical devices: 42538000401 - tibial component - 63755573; 42558000301 - femoral component - 64465213; 110034355 - refobacin bc r 1x40 us - 835aae2507.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2020-03212, 3007963827-2020-00221.
 
Event or Problem Description
It was reported that the patient underwent an initial left unilateral knee arthroplasty.Subsequently, the patient experienced a fall three weeks post op.Approximately 2 months post implantation, the patient was revised due to difficulty ambulating, decrease in activity of daily living, pain, swelling, radiolucency, a periprosthetic fracture, loosening, subsidence, and poor bone quality.
 
Event or Problem Description
Upon receiving additional information of the reported event, it was determined to be not reportable.The initial report should be voided.
 
Additional Manufacturer Narrative

Brand Name
PARTIAL ARTICULAR SURFACE LEFT MEDIAL SIZE D 10 MM THICKNESS
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10524461
Report Number0001822565-2020-03213
Device Sequence Number3182329
Product Code HSX
UDI-Device Identifier00880304818071
UDI-Public(01)00880304818071(17)220831(10)63755573
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberN/A
Device Catalogue Number42518200410
Device Lot Number63755573
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/21/2020
Supplement Date Received by Manufacturer11/09/2020
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight90